The Best Equate Cough Cold Flu 2025

Updated On May 17th, 2025

Looking for the best Equate Cough Cold Flu? You aren't short of choices in 2022. The difficult bit is deciding the best Equate Cough Cold Flu for you, but luckily that's where we can help. Based on testing out in the field with reviews, sells etc, we've created this ranked list of the finest Equate Cough Cold Flu.

Rank Product Name Score
1
Equate Pain Relief Naproxen Sodium Caplets, 220 mg, 300 Ct

Equate Pain Relief Naproxen Sodium Caplets, 220 mg, 300 Ct

Check Price
94%
2
Equate Aspirin Pain Reliever and Fever Reducer (NSAID) Coated Tablets, 325 mg, (NSAID), 500 Count

Equate Aspirin Pain Reliever and Fever Reducer (NSAID) Coated Tablets, 325 mg, (NSAID), 500 Count

Check Price
94%
3
Equate Pain Reliever PM Tablets, 200 mg, 100 Count, 2 Pack

Equate Pain Reliever PM Tablets, 200 mg, 100 Count, 2 Pack

Check Price
92%
4
Equate Saline Nasal Spray, Sodium Chloride 0.65%, 3 fl oz

Equate Saline Nasal Spray, Sodium Chloride 0.65%, 3 fl oz

Check Price
88%
5
Equate Arthritis Pain Reliever Caplets, 650 mg, 100 Count

Equate Arthritis Pain Reliever Caplets, 650 mg, 100 Count

Check Price
80%
6
Equate Zinc Lozenges Cherry

Equate Zinc Lozenges Cherry

Check Price
76%
7
Equate: Guaifenesin 400 Mg, Dextromethorphan Hbr 20 Mg Mucus Relief Cough, 60 ct

Equate: Guaifenesin 400 Mg, Dextromethorphan Hbr 20 Mg Mucus Relief Cough, 60 ct

Check Price
0%
8
Equate® Nite Time Twin

Equate® Nite Time Twin

Check Price
0%
9
Equate: Guaifenesin 400 Mg, Phenylephrine Hcl 10 Mg Mucus Relief Cough, 60 ct

Equate: Guaifenesin 400 Mg, Phenylephrine Hcl 10 Mg Mucus Relief Cough, 60 ct

Check Price
0%
10
Equate Extra Strength Acetaminophen, Aspirin, and Caffeine Headache Relief, 24 Count

Equate Extra Strength Acetaminophen, Aspirin, and Caffeine Headache Relief, 24 Count

Check Price
0%

1. Equate Pain Relief Naproxen Sodium Caplets, 220 mg, 300 Ct

Equate Pain Relief Naproxen Sodium Caplets, 220 mg, 300 Ct
94%

Our Score

Equate Naproxen Sodium Caplets go to work quickly to give you the relief that you need. They're a non-steroidal anti-inflammatory drug (NSAID) and a gluten-free medication that stays effective for 12 hours. These pain relief caplets work to reduce fever. They're formulated with naproxen sodium, a recommended medication by most orthopedics to fight the symptoms of arthritis. These anti-inflammatory tablets also help to halt the discomfort from the common cold, headaches and more. They're intended for adults and children 12 years and up. These tablets feature a capsule shape and are easy to take with juice or water. Making the right health decisions can be challenging. With a complete range of products and simple solutions, Equate allows you to take care of your family with confidence.

Equate Naproxen Sodium 220 mg Caplets, 300-Count: Active ingredient is 220 mg of naproxen sodium Anti-inflammatory tablets may be used as a pain reliever/fever reducer for adults and children 12 years and over Naproxen sodium tablets are ideal for backaches, headaches, teeth pain and more Nonsteroidal anti-inflammatory drug (NSAID) Gluten-free product with strength to last 12 hours Naproxen sodium the #1 orthopedics recommended product in OTC for arthritis pain* *of U.S. physicians surveyed by an independent market research firm Equate tablets come in a 300-count bottle Pain relief caplets work as a fever reducer Compare to Aleve Caplets active ingredient ABOUT NAPROXEN SODIUM TABLETS, 220 mg (CAPSULE-SHAPED TABLETS) Naproxen Sodium Tablets, 220 mg (Capsule-Shaped Tablets) active ingredient is 220 mg of Naproxen Sodium and it may be used as a pain reliever/fever reducer for adults and children 12 years and over.

2. Equate Aspirin Pain Reliever and Fever Reducer (NSAID) Coated Tablets, 325 mg, (NSAID), 500 Count

Equate Aspirin Pain Reliever and Fever Reducer (NSAID) Coated Tablets, 325 mg, (NSAID), 500 Count
94%

Our Score

Tackle headaches, arthritis, and muscle pain with Equate Aspirin Pain Reliever and Fever Reducer (NSAID) Coated Tablets. These tablets include the same active ingredient as Bayer Aspirin and are a safe way to address everyday aches and pains. Plus, talk to your doctor about their potentially life-saving benefits when it comes to your heart. Get fast-acting relief with Equate Aspirin Pain Reliever and Fever Reducer (NSAID) Coated Tablets. Making the right health decisions can be challenging. With a complete range of products and simple solutions, Equate allows you to take care of your family with confidence.

Equate Aspirin Pain Reliever and Fever Reducer (NSAID) Coated Tablets, 325 mg, (NSAID), 500 Count: Pain reliever/fever reducer for adults Temporarily relieves headaches, arthritis, and everyday aches and pains Nonsteroidal and anti-inflammatory Safe pain relief with potentially life-saving benefits (talk to your doctor) Caffeine, dye, and gluten free Compare to the active ingredient in Bayer Aspirin 500 tablets per bottle

3. Equate Pain Reliever PM Tablets, 200 mg, 100 Count, 2 Pack

Equate Pain Reliever PM Tablets, 200 mg, 100 Count, 2 Pack
92%

Our Score

The Equate Pain Reliever PM can help alleviate many symptoms that cause you unrest while trying to rest. It is non-habit forming and ideal for fevers, muscle aches, fevers and more. This Equate acetaminophen PM is aspirin-free.Equate Pain Reliever PM 2X 100-Count, 200 mg:

Temporarily relieves minor aches and pains Muscle aches Minor pain or arthritis Headache Toothache Backache Common cold Menstrual cramps Fever Acetaminophen Aspirin-free 2X 100-count Equate PM is non-habit forming

4. Equate Saline Nasal Spray, Sodium Chloride 0.65%, 3 fl oz

Equate Saline Nasal Spray, Sodium Chloride 0.65%, 3 fl oz
88%

Our Score

Get the relief you need with this Equate Nasal Spray. It's a moisturizer spray that instantly soothes dry nasal passages, allowing you to breathe more easily. The premium saline nasal spray provides non-medicated relief for dry, irritated noses. It's even safe for daily use so you can keep your nose happy. It is made with 0.65 percent sodium chloride, making it comparable to Ocean. This moisturizing nasal spray can help stop dryness from allergy, sinus, and cold medications. It's available in a convenient 3 fluid ounce size, offering plenty to last. The compact size of the bottle will fit in purses and bags so you can easily travel with it when needed. Equate Nasal Spray is simple to use, offering relief quickly to allow you to go on with your day. Making the right health decisions can be challenging. With a complete range of products and simple solutions, Equate allows you to take care of your family with confidence.

Equate Saline Nasal Spray, Sodium Chloride 0.65%, 3 fl oz: Compare to the ingredients in Ocean Sodium chloride 0.65% saline nasal spray Moisturizing nasal spray for dry noses instantly soothes dry nasal passages Non-medicated relief Relieves dryness from allergy, sinus and cold medications Safe for daily use Very easy to use Nice for the colder months of the year

5. Equate Arthritis Pain Reliever Caplets, 650 mg, 100 Count

Equate Arthritis Pain Reliever Caplets, 650 mg, 100 Count
80%

Our Score

Equate Arthritis Pain Reliever Caplets, 650 mg, 100 Count

Arthritis Pain, 650 mg, Extended-Release Caplets Misc: Acetaminophen extended-release tablets 650 mg. Pain reliever-fever reducer. For the temporary relief of minor arthritis pain. Capsule shaped tablets. Lasts up to 8 hours. Compare to Tylenol Arthritis Pain active ingredient (This product is not manufactured or distributed by McNeil Consumer Healthcare, distributor of Tylenol Arthritis Pain). Satisfaction guaranteed.

6. Equate Zinc Lozenges Cherry

Equate Zinc Lozenges Cherry
76%

Our Score

short description is not available

Zinc Gluconate Glycine Lozenges, All Natural Cherry Homeopathic. Non-drowsy. All-natural. Clinically proven to reduce the duration and severity of the common cold. Proprietary patented formula. Proven effective. Equate Zinc Gluconate Glycine Lozenges are exclusively manufactured for Wal-Mart under a license agreement utilizing a patented propriety formulation. The exclusive formulation has been proved to reduce the duration and severity of the common cold in two double-blind, placebo-controlled studies, conducted at Major Clinics in the United States. Both studies were published in peer reviewed medical journals and showed a reduction of 42% in the symptoms of the common cold. No artificial flavors or preservatives.

7. Equate: Guaifenesin 400 Mg, Dextromethorphan Hbr 20 Mg Mucus Relief Cough, 60 ct

Equate: Guaifenesin 400 Mg, Dextromethorphan Hbr 20 Mg Mucus Relief Cough, 60 ct
0%

Our Score

Equate: Guaifenesin 400 Mg, Dextromethorphan Hbr 20 Mg Mucus Relief Cough, 60 ct

Equate: Guaifenesin 400 Mg, Dextromethorphan Hbr 20 Mg Mucus Relief Cough, 60 ct

8. Equate® Nite Time Twin

Equate® Nite Time Twin
0%

Our Score

Temporarily relieves cold/flu symptoms

Temporarily relieves common cold/flu symptoms: Minor aches and pains Headaches Muscular aches Sore throats Fever Runny nose and sneezing Nasal congestion Cough due to minor throat and bronchial irritation

9. Equate: Guaifenesin 400 Mg, Phenylephrine Hcl 10 Mg Mucus Relief Cough, 60 ct

Equate: Guaifenesin 400 Mg, Phenylephrine Hcl 10 Mg Mucus Relief Cough, 60 ct
0%

Our Score

Equate: Guaifenesin 400 Mg, Phenylephrine Hcl 10 Mg Mucus Relief Cough, 60 ct

Equate: Guaifenesin 400 Mg, Phenylephrine Hcl 10 Mg Mucus Relief Cough, 60 ct

10. Equate Extra Strength Acetaminophen, Aspirin, and Caffeine Headache Relief, 24 Count

Equate Extra Strength Acetaminophen, Aspirin, and Caffeine Headache Relief, 24 Count
0%

Our Score

Headache Relief, Extra Strength, Tablets


arrow_upward